# SDR CALA2015022000110

- Difficulty date: February 12, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 46,248 hours, 14,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 17234311703613
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EAT 15 ABC EMER LIGHT INOPERATIVE.  R & R DAMAGED CONNECTOR AT SEAT ROW 15 ABC OTBD LEG.  PN 172343-1 CONNECTOR.  OPERATIONS CHECKED OF EMERG LIGHTING GOOD IAW AMM 33-51-00.
